# SDR CA000505029

- Difficulty date: May 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D100012
- Condition: Seized
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL APPROACH A/C HAD FLAP FAILURE AT 40 DEGREES.
